Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 675698, 17 pages
http://dx.doi.org/10.1155/2015/675698
Research Article

Fuzzy Control for Seismic Protection of Semiactive Base-Isolated Structures Subjected to Near-Fault Earthquakes

School of Civil Engineering and Mechanics, Yanshan University, No. 438 Hebei Road, Qinhuangdao, Hebei, China

Received 22 October 2015; Accepted 6 December 2015

Academic Editor: Filippo Ubertini

Copyright © 2015 Dahai Zhao and Yongxing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dahai Zhao and Yongxing Li, “Fuzzy Control for Seismic Protection of Semiactive Base-Isolated Structures Subjected to Near-Fault Earthquakes,” Mathematical Problems in Engineering, vol. 2015, Article ID 675698, 17 pages, 2015. https://doi.org/10.1155/2015/675698.